About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 610547, 4 pages
http://dx.doi.org/10.1155/2014/610547
Research Article

Finite-Time Stability of Neutral Fractional Time-Delay Systems via Generalized Gronwalls Inequality

School of Mathematical Sciences, Anhui University, Hefei 230039, China

Received 22 October 2013; Accepted 2 January 2014; Published 23 February 2014

Academic Editor: Irena Rachůnková

Copyright © 2014 Pang Denghao and Jiang Wei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper studies the finite-time stability of neutral fractional time-delay systems. With the generalized Gronwall inequality, sufficient conditions of the finite-time stability are obtained for the particular class of neutral fractional time-delay systems.